Previous |  Up |  Next

Article

Title: A quadratic spline-wavelet basis on the interval (English)
Author: Černá, Dana
Author: Finěk, Václav
Author: Šimůnková, Martina
Language: English
Journal: Programs and Algorithms of Numerical Mathematics
Volume: Proceedings of Seminar. Dolní Maxov, June 3-8, 2012
Issue: 2012
Year:
Pages: 29-34
.
Category: math
.
Summary: In signal and image processing as well as in numerical solution of differential equations, wavelets with short support and with vanishing moments are important because they have good approximation properties and enable fast algorithms. A B-spline of order $m$ is a spline function that has minimal support among all compactly supported refinable functions with respect to a given smoothness. And recently, B. Han and Z. Shen constructed Riesz wavelet bases of $L_2(\mathbb{R})$ with $m$ vanishing moments based on B-spline of order $m$. In our contribution, we present an adaptation of their quadratic spline-wavelets to the interval $[0,1]$ which preserves vanishing moments. (English)
Keyword: B-spline
Keyword: biorthogonal wavelets
Keyword: quadratic spline-wavelets
Keyword: condition number
Keyword: stiffness matrix
MSC: 65D07
.
Date available: 2015-07-08T06:39:22Z
Last updated: 2015-07-08
Stable URL: http://hdl.handle.net/10338.dmlcz/702703
.

Files

Files Size Format View
PANM_16-2012-1_7.pdf 182.9Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo